PROGRAM

ACM TVX2018, the ACM International Conference on Interactive Experiences for Television and Online Video, presents an exciting three-day program with various types of content and presentations, from 26-28 June 2018 in Hanyang University, Seoul, Korea. Tuesday, June 26, is the pre-conference day, offering three workshops and a doctoral consortium for PhD students. On Wednesday June 27, a first keynote speaker will open the main conference, after which several authors will present their full papers, short papers and TVX in Industry contributions. An exhibition area will showcase the Work in Progress posters and demos. The day will close with a joint conference dinner. On Thursday, June 28, the main conference program continues with more full papers, short papers and TVX in Industry contributions. A second keynote speaker will close the conference program, after which the conference will be officially closed by the general chairs and next year’s conference will be announced.

PRE-CONFERENCE: 26 June

PRE-CONFERENCE

26 June

09:00-09:30

Registration Open

09:30-12:05

Workshop

12:05-13:00

Lunch

13:00-15:30

Workshop Continue

Doctoral Consortium

15:30-16:00

Coffee Break

16:00-17:30

Workshop Continue

Doctoral Consortium Continue

17:30~

Welcome Reception

MAIN CONFERENCE: 27 – 28 June (Demo, Exhibition, & TVX Industry continued until 28 June)

MAIN CONFERENCE

27 June

28 June

Registration

 

9:00-9:30

WELCOME AND OPENING

Session 03

(3 x 30 minutes papers)

9:30-10:00

Opening Keynote

“Towards Smarter Cinematographic Drones” by Marc Christie, University of  Rennes 1/IRISA Rennes, France

10:00-10:30

10:30-11:00

Coffee Break

Coffee Break (+ Demos)

11:00-11:30

Session 01

(2 x 30 minutes papers)

Session 04

(2 x 30 minutes papers)

11:30-12:00

12:00-12:30

WiP + Demo Lightning Talks

Doctoral Consortium

12:30-13:00

Lunch

13:00-13:30

13:30-14:00

14:00-14:30

Session 02

(2 x 30 minutes papers)

Session 05

(3 x 30 minutes papers)

14:30-15:00

15:00-15:30

TVX Industry Lightning Talk

15:30-16:00

Coffee Break (+ Demos)

Coffee Break

16:00-16:30

Demos

Work-in-progress

  TVX Industry

Grand Challenge

Closing Keynote

“Making Creative Content for Future TV: A Collaborative Ecosystem for Content-making in Korea & Asia”  by Ho Sung Kim, a record-breaking Korean movie producer, Korea

16:30-17:00

17:00-17:30

17:30~18:00

Industry Keynote

“The More We See Together, the Stronger our Bond Becomes” by Junghoon Cho, engineer at Samsung Electronics

CLOSING SESSION

~

 

19:00~21:00

Gala Dinner